# SDR REXA2013100202153

- Difficulty date: October 2, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, LOWER AFT HINGE ARM IS GOUGED.  REMOVED GOUGE  AND IS FOUND WITHIN LIMITS IAW EA CRJ952-01959.
